Doctor insights on:
Does Estratest Cause Weight Gain
Yes: Tamoxifine is a first generation of designer estrogen (i.e., estrogen analogue). All estrogenic compounds may potentially increase weight, but not much. Tamixifene may increase weight of the user by approximately 1 to 2 lbs. Similar effects may also exist with the second generation estrogen agonist/antagonists analogues, such as raloxifine. Weight-gains are lesser than with estrogen compounds. ...Read moreSee 1 more doctor answer
Stop taking it.: Natural hormone replacement is fraught with danger. There are very safe and proven estrogen replacement medications that are well-studied and whose proper dosing and side effects are well understood. That is not the case with herbal forms, which are not even guaranteed to do what they say. See your doc and consider plant based estrogen replacement first, not horse-derived. ...Read more
Yes: Like many oral contraceptives, Apri can cause increased weight and appetite. Discuss with pcp/gyn whether a different oc might have less effect on weight. Watch caloric intake. Drink water before meal to reach satiety more quickly. Exercise 20-30 minutes daily to counter added weight. ...Read moreSee 1 more doctor answer
It is possible: Fluoxetine is an ssri anti-depressant, anti-anxiety medication that can cause weight changes as a possible side effect. In most of my patients, weight changes have been minor. However, some patients report larger weight changes, including more significant weight gain or weight loss. If you are gaining weight and concerned about it, talk to your doctor. ...Read more
Risperidone: Metabolic changes, as seen by dose-dependent elevations of cholesterol, triglyceride, LDL and VLDL concentrations within 6 weeks of risperidone therapy, are other atypical features seen in our patient. The combination of increasing weight along with abdominal adiposity and dyslipidaemic changes may herald the onset of metabolic syndrome. ...Read more
Kinda sorta maybe: But first, weight gain in whom? Men? Women? Low in testosterone ; estrogen? Or normal levels? Interesting question but too general. Estrogen is linked to water retention which can lead to weight gain. Testosterone can lead to muscle development which can result in weight gain. Not exactly sure what you're looking for. Can you give us some more details ; specifics so that we can answer your questio. ...Read more
Esterified estrogens|methylestosterone is an estrogen-based agent which is a kind of women's ...Read more
- Talk to a doctor live online for free
- Cause of estratest allergy
- Does temazepam cause weight gain?
- Does clomid cause weight gain?
- Ask a doctor a question free online
- Does stress cause weight gain?
- Does viibryd cause weight gain?
- Does progestin cause weight gain?
- Does cystocele cause weight gain?
- Talk to a obstetrician and gynecologist online